Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 32, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 5, 2007, 11:19 PM CDT for 4 counties in Kansas. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2007, 11:19 PM CDT (04:19 UTC)
- Expired
- May 5, 2007, 11:45 PM CDT
- In force
- 26 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
Counties Ellsworth County, KS, McPherson County, KS, Rice County, KS, Saline County, KS
The radar
The Wichita radar (KICT), 104 km from the middle of the area, began a volume at 04:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 11:27 PM CDT | HAIL 1 | 4 Se Geneseo, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 9:08 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 4.3 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 981 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1826 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 060419 SVRICT KSC053-113-159-169-060445- /O.NEW.KICT.SV.W.0032.070506T0419Z-070506T0445Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 1119 PM CDT SAT MAY 5 2007 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... RICE COUNTY IN CENTRAL KANSAS. NORTHWESTERN MCPHERSON COUNTY IN CENTRAL KANSAS. SOUTHEASTERN ELLSWORTH COUNTY IN CENTRAL KANSAS. SOUTHWESTERN SALINE COUNTY IN CENTRAL KANSAS. * UNTIL 1145 PM CDT. * AT 1115 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL... AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR LITTLE RIVER...OR 20 MILES WEST OF MCPHERSON...AND MOVING NORTHEAST AT 55 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... FREDERICK...GENESEO...LITTLE RIVER...LYONS...MARQUETTE...WINDOM... KANOPOLIS STATE PARK. SAFETY INFORMATION FOR THIS WARNING FOLLOWS: SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE AREA. A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. LAT...LON 3826 9837 3825 9795 3869 9761 3869 9822 $$ KLEINSASSER
2 follow-up statements
000 WWUS53 KICT 060433 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1132 PM CDT SAT MAY 5 2007 KSC053-113-159-169-060445- /O.CON.KICT.SV.W.0032.000000T0000Z-070506T0445Z/ SALINE KS-ELLSWORTH KS-MCPHERSON KS-RICE KS- 1132 PM CDT SAT MAY 5 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RICE... NORTHWESTERN MCPHERSON...SOUTHEASTERN ELLSWORTH AND SOUTHWESTERN SALINE COUNTIES UNTIL 1145 PM CDT... AT 1131 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LARGE SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS OF 60 TO 75 MPH. THIS STORM WAS LOCATED NEAR MARQUETTE...OR 18 MILES NORTHWEST OF MCPHERSON...MOVING NORTHEAST AT 50 MPH. TORRENTIAL RAIN MAY CAUSE PONDING AND TEMPORARY FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHWESTERN MCPHERSON...RICE...SOUTHEASTERN ELLSWORTH AND SOUTHWESTERN SALINE COUNTIES...INCLUDING THE TOWN OF MARQUETTE. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3826 9837 3825 9795 3869 9761 3869 9822 $$ HOWERTON
000 WWUS53 KICT 060447 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1147 PM CDT SAT MAY 5 2007 KSC053-113-159-169-060457- /O.EXP.KICT.SV.W.0032.000000T0000Z-070506T0445Z/ SALINE KS-ELLSWORTH KS-MCPHERSON KS-RICE KS- 1147 PM CDT SAT MAY 5 2007 ...THE SEVERE THUNDERSTORM WARNING FOR RICE...NORTHWESTERN MCPHERSON...SOUTHEASTERN ELLSWORTH AND SOUTHWESTERN SALINE COUNTIES HAS BEEN ALLOWED TO EXPIRE... AT 1143 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. A TORNADO WATCH REMAINS IN EFFECT. BE READY TO SEEK SHELTER IF THREATENING WEATHER APPROACHES AGAIN...OR A WARNING ISSUED. LAT...LON 3826 9837 3825 9795 3869 9761 3869 9822 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 3:00 PM CDT, 8 hours 19 minutes earlier.
Area forecast discussion, May 5, 3:00 PM CDT, 8 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 300 PM CDT SAT MAY 5 2007 .DISCUSSION... MAIN FORECAST CONCERNS: SEVERE WEATHER TONIGHT THROUGH SUNDAY NIGHT...THEN CHANCES FOR FLOODING FOR TONIGHT THROUGH THE MIDDLE OF THE WEEK. TONIGHT: DIFFLUENCE HAS BECOME MORE PRONOUNCED IN THE PROFILER NETWORK THIS AFTERNOON AHEAD OF AN UPPER LOW OVER EASTERN COLORADO. CONVECTION STARTED LATE THIS MORNING ALONG THE DRYLINE...AND WILL CONTINUE THROUGH THE EVENING HOURS IF NOT THROUGH THE NIGHT. INSTABILITY... SHEAR AND MOISTURE ARE ALL PLENTIFUL WITH THIS SYSTEM. WITH THE DRY LINE EXTENDING FROM FAR SOUTHWEST NEBRASKA THROUGH NEAR DODGE CITY AND INTO THE TEXAS PANHANDLE...THAT WILL CONTINUE TO BE THE FOCUS FOR STORM INITIATION AND GENERAL STORM MOTION WILL BE TO THE NORTH...AND RIGHT MOVERS WOULD MOVE TO THE NORTHEAST. WINDS WILL LIKELY CONTINUE TO GUST THROUGH THE NIGHT...HOWEVER THEY SHOULD DROP BELOW ADVISORY CRITERIA AROUND SUNSET. THEREFORE WE WILL CONTINUE THE WIND ADVISORY AND EXPECT TO BE ABLE TO LET IT EXPIRE AT 7PM. SUNDAY: ANOTHER ROUND OF THUNDERSTORMS IS ON TAP FOR SUNDAY. NEARLY STATIONARY FRONTAL BOUNDARY IS EXPECTED TO EXTEND FROM CENTRAL NEBRASKA TO NEAR HAYS...THEN SOUTHWARD TO NEAR AMARILLO. THIS SHOULD BE THE GENERATION POINT FOR ONGOING THUNDERSTORMS AND SPC DOES HAVE ALL OUR FORECAST AREA IN A SLIGHT RISK FOR SEVERE WHICH CERTAINLY LOOKS REASONABLE. SUNDAY NIGHT AND MONDAY: THE FRONTAL BOUNDARY DRIFTS EASTWARD AND SHOULD BE IN THE VICINITY ON A LINE FROM THE NORTHEAST CORNER OF KANSAS TO NORTH CENTRAL OKLAHOMA. ABUNDANT MOISTURE STAYS OVER THE AREA WITH SHOTS OF ENERGY MOVING ACROSS THE AREA. DURING THIS TIME FRAME WOULD NOT BE SURPRISED TO SEE AREAL QPF VALUES IN THE INCH TO INCH AND A HALF RANGE. AT THIS POINT IN TIME AM NOT ISSUING A FLOOD WATCH BUT WILL DEFINITELY MENTION THE POSSIBILITY OF FLOODING CONDITIONS IN THE HWO AND WILL BE PUTTING OUT A HYDROLOGIC OUTLOOK STATEMENT. TUESDAY-WEDNESDAY: DID NOT MAKE SIGNIFICANT CHANGES TO THIS PERIOD. H5 TROF REMAINS OVER THE SOUTHERN ROCKIES WITH IMPULSES OF ENERGY CONTINUING TO EJECT OUT AHEAD OF IT. AT THE SURFACE...NEARLY STATIONARY FRONTAL BOUNDARY BISECTS OUR FORECAST AREA AND WILL BE THE FOCUS FOR CONTINUING CHANCES OF THUNDERSTORMS. THURSDAY THROUGH SATURDAY: FOR NOW AM GOING TO LEAVE THE FORECAST DRY. GFS MODEL HAS THE H5 TROF EXTENDING FROM EASTERN NEBRASKA SOUTHWARD THROUGH SOUTH CENTRAL KANSAS THURSDAY MORNING...THEN MOVES IT INTO THE SOUTHEAST U.S. BY SATURDAY. BEHIND IT RIDGING MOVING IN. AT THE SURFACE...HIGH PRESSURE SHOULD BE THE DOMINATE FEATURE. .AVIATION... GUSTY SOUTH WINDS WILL DIMINISH SOMEWHAT AFTER SUNSET BUT WILL STILL REMAIN IN THE 15 TO 25 KT RANGE OVERNIGHT. MVFR CEILINGS SHOULD BE THE RULE. THUNDERSTORMS IN THE VICINITY OF RSL AND GBD THIS AFTERNOON WILL CONTINUE TO DEVELOP EASTWARD THIS EVENING. SEVERE WEATHER IS DEFINITELY A POSSIBILITY WITH THESE STORMS. TOWARD SUNRISE VISIBILITIES MAY BE REDUCED TO THE 3-5 MILE RANGE WITH BR...HZ...AND SCATTERED SHOWERS. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 68 78 61 76 / 60 60 70 50 HUTCHINSON 67 76 59 75 / 70 60 80 40 NEWTON 68 78 61 76 / 60 60 70 50 ELDORADO 68 79 63 77 / 50 50 70 50 WINFIELD-KWLD 68 79 63 77 / 50 50 70 50 RUSSELL 66 75 55 74 / 70 70 80 30 GREAT BEND 66 76 55 75 / 70 70 80 30 SALINA 67 77 58 75 / 80 60 80 30 MCPHERSON 68 77 59 75 / 70 60 80 40 COFFEYVILLE 68 82 66 78 / 30 50 60 50 CHANUTE 68 81 66 78 / 30 50 60 50 IOLA 68 81 66 78 / 20 50 60 50 PARSONS-KPPF 68 82 66 78 / 30 50 60 50 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ032-033-047>052- 067-068-082-083-091-092. && SCHRECK/ELDER
Hazardous weather outlook, May 5, 10:02 PM CDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1002 PM CDT SAT MAY 5 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-062200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1002 PM CDT SAT MAY 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT NUMEROUS SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH CENTRAL KANSAS OVERNIGHT. THE MAJORITY OF THE STORMS WILL TAKE PLACE NORTHWEST OF A LYONS TO SALINA LINE. THESE STORMS WILL PRODUCE NUMEROUS TORNADOES...DAMAGING WINDS...LARGE HAIL AND FLOODING. MORE SCATTERED SEVERE THUNDERSTORMS MAY DEVELOP OVER SOUTH CENTRAL AND SOUTHEAST KANSAS AS THE NIGHT PROGRESSES. THESE STORMS MAY ALSO BE CAPABLE OF PRODUCING TORNADOES...DAMAGING WINDS...LARGE HAIL AND LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE AREA SUNDAY THROUGH MONDAY. SEVERE WEATHER CHANCES WILL BE STRONGLY DEPENDANT ON HOW MUCH SUNSHINE AND HEATING OCCURS. IN ADDITION...LOCALLY HEAVY RAINFALL IS POSSIBLE SUNDAY INTO MONDAY. PLEASE STAY TUNED TO LATER OUTLOOKS FOR MORE UPDATES. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS WILL CONTINUE TO BE NEEDED OVERNIGHT ACROSS CENTRAL AND SOUTH CENTRAL KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP COX/ELDER
In the hours before
Local storm report, May 5, 10:38 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1038 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM FLASH FLOOD HOISINGTON 38.52N 98.78W
05/05/2007 BARTON KS AMATEUR RADIO
OBSERVER IN HOISINGTON REPORTED 3.00 INCHES OF RAINFALL
DURING THESE STORMS.
&&
BRWLocal storm report, May 5, 10:39 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1039 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM FLASH FLOOD 5 W GREAT BEND 38.36N 98.90W
05/05/2007 BARTON KS AMATEUR RADIO
OBSERVER REPORTING 1.70 ON NEW RAINFALL SINCE THE EVENING
STORMS BEGAIN.
&&
BRWLocal storm report, May 5, 10:51 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1051 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TORNADO 2 W BUSHTON 38.51N 98.43W
05/05/2007 RICE KS EMERGENCY MNGR
POWER LINES THAT WERE PUT BACK UP THIS AFTERNOON WERE
ONCE AGAIN BLOWN DOWN THIS EVENING.
&&
BRWLocal storm report, May 5, 11:07 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1107 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM TORNADO WESTFALL 38.93N 98.00W
05/05/2007 LINCOLN KS TRAINED SPOTTER
LARGE WEDGE TORNADO REPORTED ON THE GROUND NEAR WESTFALL.
&&
BRWLocal storm report, May 5, 11:10 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1110 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 PM FUNNEL CLOUD GLENDALE 38.90N 97.87W
05/05/2007 SALINE KS AMATEUR RADIO
FUNNEL CLOUD REPORTED ON THE SALINE AND ELLSWORTH COUNTY
LINE ON I-70.
1108 PM FUNNEL CLOUD GLENDALE 38.90N 97.87W
05/05/2007 SALINE KS TRAINED SPOTTER
FUNNEL CLOUD REPORTED ON THE SALINE AND ELLWORTH COUNTY
LINE ON I-70
&&
BRWLocal storm report, May 5, 11:16 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1116 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM TSTM WND GST 6 SW WESTFALL 38.87N 98.08W
05/05/2007 E80 MPH LINCOLN KS EMERGENCY MNGR
80 MPH WIND ESTIMATED ALONG I-70.
1045 PM TSTM WND DMG 2 SW WESTFALL 38.91N 98.03W
05/05/2007 LINCOLN KS EMERGENCY MNGR
LARGE TREE LIMBS ACROSS ROAD.
1100 PM FLASH FLOOD WESTFALL 38.93N 98.00W
05/05/2007 LINCOLN KS EMERGENCY MNGR
2 TO 3 INCHES OF WATER FLOWING OVER NUMEROUS ROADS NEAR
WESTFALL.
&&
RBLThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:12 PM CDT | Tornado Warning | ICT | Barton, Ellsworth, Russell | 48 min |
| May 5, 7:41 PM CDT | Flash Flood Warning | ICT | Lincoln, Russell | 9 hr |
| May 5, 7:59 PM CDT | Tornado Warning | ICT | Barton, Ellsworth, Lincoln, Russell | 46 min |
| May 5, 8:35 PM CDT | Tornado Warning | ICT | Barton | 40 min |
| May 5, 8:44 PM CDT | Tornado Warning | ICT | Lincoln | 22 min |
| May 5, 8:55 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 29 min |
| May 5, 9:12 PM CDT | Tornado Warning | ICT | Barton, Ellsworth, Rice | 33 min |
| May 5, 9:42 PM CDT | Tornado Warning | ICT | Barton, Ellsworth, Rice, Russell | 48 min |
| May 5, 9:44 PM CDT | Flash Flood Warning | ICT | Ellsworth | 6 hr |
| May 5, 9:49 PM CDT | Tornado Warning | ICT | Barton | 41 min |
| May 5, 10:25 PM CDT | Tornado Warning | ICT | Ellsworth, Lincoln, Saline | 60 min |
| May 5, 10:27 PM CDT | Tornado Warning | ICT | Barton, Ellsworth, Rice | 49 min |
| May 5, 11:41 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Saline | 49 min |
| May 5, 11:44 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Rice | 31 min |
| May 5, 11:47 PM CDT | Flash Flood Warning | ICT | Saline | 5 hr |
| May 6, 12:32 AM CDT | Flash Flood Warning | ICT | McPherson | 5 hr |
| May 6, 3:59 AM CDT | Flash Flood Watch | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 36 hr |
| May 6, 4:37 AM CDT | Flash Flood Warning | ICT | Saline | 7 hr |
| May 6, 9:55 AM CDT | Severe Thunderstorm Warning | ICT | Harper | 65 min |
| May 6, 10:21 AM CDT | Tornado Warning | ICT | Harper | 39 min |
| May 6, 10:40 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood | 49 min |
| May 6, 10:53 AM CDT | Tornado Warning | ICT | Harper, Kingman, Sedgwick, Sumner | 38 min |
| May 6, 11:17 AM CDT | Flash Flood Warning | ICT | Harper, Kingman, Reno, Sedgwick, Sumner | 4 hr |
| May 6, 12:13 PM CDT | Flash Flood Warning | ICT | Harper, Kingman, Reno, Sedgwick, Sumner | 9 hr |
| May 6, 12:13 PM CDT | Flash Flood Warning | ICT | Harper, Harvey, Kingman, Reno, Sedgwick, Sumner | 9 hr |
| May 6, 1:56 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno, Sedgwick | 51 min |
| May 6, 1:57 PM CDT | Tornado Warning | ICT | Harper, Kingman | 48 min |
| May 6, 2:09 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 36 min |
| May 6, 2:31 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sedgwick, Sumner | 44 min |
| May 6, 3:00 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno, Sedgwick | 45 min |
| May 6, 3:08 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 36 min |
| May 6, 4:02 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 47 min |
| May 6, 4:39 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Rice | 37 min |
| May 6, 4:53 PM CDT | Tornado Warning | ICT | Harper, Kingman | 20 min |
| May 6, 5:10 PM CDT | Tornado Warning | ICT | Kingman, Reno | 50 min |
| May 6, 5:29 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 31 min |
| May 6, 5:37 PM CDT | Tornado Warning | ICT | Reno | 23 min |
| May 6, 5:43 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 15 min |
| May 6, 6:02 PM CDT | Tornado Warning | ICT | McPherson, Reno, Rice | 43 min |
| May 6, 6:54 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion, Saline | 29 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.